Hello and welcome to MedHelp's forums. That's a very interesting question. The usage of PPI's or proton pump inhibitors, a class of drugs used to decrease stomach acid has grown over the years substantially. Speaking to the doctor that has prescribed the medication you are on is important and your best source of information.
Generally, there are links to these medications with use of PPI's, you are correct. However, there are different types of stomach polyps and the ones associated with usage of PPI's are typically Fundic Gland Polyps. These are generally harmless, benign growths. There are other types of polyps that are more associated with being precancerous. However, if these types of polyps are seen and the patient is on a PPI, they typically will recommend discontinuation of the medication. https://my.clevelandclinic.org/health/diseases/17797-stomach-polyps.
Here is some more information not on stomach polyps but other medical concerns associated with PPI's. https://www.webmd.com/heartburn-gerd/news/20160608/proton-pump-inhibitor-health-risks#1.
These medications do help a tremendous amount of people and many do very well on them. However, there are risks. If you are concerned, please talk them over with your doctor.
You are the consumer so can make decisions about what is best for you. Depending on what you are being treated for, there are other remedies that may work. H2 blockers are an alternative without these issues. Talk to your doctor to decide what is best for you.